MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION GLIDESHEATH; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION GLIDESHEATH; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device was not returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.The production lot number was not provided by the user facility, which prevented a meaningful review of the device history record.
 
Event or Problem Description
The user facility reported that they used a glidesheath slender 6fr 16cm for radial access.The estimated blood loss was less than 250 cc.The patient was in good condition and the procedure was good.Additional information was received march 13, 2019: the type of procedure that was being performed was a cardiac catheterization.The glidesheath had bleeding at the hub.The glidesheath was used on the patient.The patient was in stable condition.The procedure was successfully completed.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.The evaluation of the actual device could not be conducted due to the device not being returned.With no device return, the exact cause of the reported event cannot be definitively determined based on the available information.

Brand Name
GLIDESHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key8440220
Report Number1118880-2019-00043
Device Sequence Number16552647
Product Code DYB
UDI-Device Identifier00389701011073
UDI-Public00389701011073
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K152173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberN/A
Device Catalogue Number40-1660
Device Lot NumberWM10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/05/2019
Supplement Date Received by Manufacturer03/27/2019
Initial Report FDA Received Date03/21/2019
Supplement Report FDA Received Date03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1